MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0045
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intracept procedure, there were issues with inserting the probe inside the curved cannula.It was noticed that the curved cannula had a sheared peek at the distal tip.An additional intracept kit was opened to successfully complete the procedure.The curved cannula was flushed out, but the sheared peak did not come out.Only clotted blood came out, which was noted as normal for this procedure.It is unknown if the sheared peek was still within the bone or inside the patient.The sheared peek was not seen on any imaging that was taken during the procedure.In addition, four levels were completed before the issue occurred and it was noted that some hard bone was encountered during the procedure.
 
Additional Manufacturer Narrative
The device was not returned for analysis and the complaint as reported was not able to be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A risk review was completed and confirmed that the event of sheared peek - distal tip was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.With all the available information, boston scientific concludes that the reported event of the curved cannula sheared peek at the distal tip being left behind inside the patient could not be confirmed.It could not be confirmed whether the device fragment was contained inside the bone or outside the bone.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for the complaint.
 
Event or Problem Description

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23855904
Report Number3006630150-2025-11571
Device Sequence Number5030676
Product Code GXI
UDI-Device Identifier00852454006301
UDI-Public(01)00852454006301(17)270701(10)37434286
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0045
Device Catalogue NumberRLV 0045
Device Lot Number37434286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/25/2026
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient RaceWhite